arrow
Volume 29, Number 2
Previous Issue Next Issue

M. Gunzburger & A. Labovsky

10.4208/jcm.1006-m3244

J. Comp. Math., 29 (2011), pp. 131-140.

Preview Full PDF 1902 20941 Abstract

J. J. Liu, P. A. Krutitskii & M. Sini

10.4208/jcm.1006-m3131

J. Comp. Math., 29 (2011), pp. 141-166.

Preview Full PDF 1968 20982 Abstract

Chuanmiao Chen, Qiong Tang & Shufang Hu

10.4208/jcm.1009-m3108

J. Comp. Math., 29 (2011), pp. 167-184.

Preview Full PDF 1939 20905 Abstract

Zhongzhi Bai

10.4208/jcm.1009-m3152

J. Comp. Math., 29 (2011), pp. 185-198.

Preview Full PDF 2304 23364 Abstract

Elisabete Alberdi & Juan José Anza

10.4208/jcm.1009-m3137

J. Comp. Math., 29 (2011), pp. 199-214.

Preview Full PDF 2217 21524 Abstract

Boran Gao, Shuo Zhang & Ming Wang

10.4208/jcm.1009-m3246

J. Comp. Math., 29 (2011), pp. 215-226.

Preview Full PDF 1940 21023 Abstract

Xianggui Li, Xijun Yu & Guangnan Chen

10.4208/jcm.1009-m3113

J. Comp. Math., 29 (2011), pp. 227-242.

Preview Full PDF 2060 20781 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard